Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 368, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 3, 2011, 2:50 PM CDT for Camden County, Missouri. It was in force for 55 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2011, 2:50 PM CDT (19:50 UTC)
- Expired
- Jul 3, 2011, 3:45 PM CDT
- In force
- 55 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Camden County, MO
The radar
The Springfield radar (KSGF), 108 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 2:55 PM CDT | HAIL 0.88 | Camdenton, MO | |
| Jul 3, 3:00 PM CDT | HAIL 1 | 2 S Camdenton, MO | |
| Jul 3, 3:00 PM CDT | HAIL 1.75 | Camdenton, MO | |
| Jul 3, 3:02 PM CDT | HAIL 1 | 5 Nnw Camdenton, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1800 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1453 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
552
WUUS53 KSGF 031950
SVRSGF
MOC029-032045-
/O.NEW.KSGF.SV.W.0368.110703T1950Z-110703T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 PM CDT SUN JUL 3 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
* UNTIL 345 PM CDT.
* AT 245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR ROACH...OR 3 MILES NORTHWEST OF
CAMDENTON...MOVING EAST AT 10 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 50
MPH.
* LOCATIONS IMPACTED INCLUDE CAMDENTON.
OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS STATE PARK
AND LAKE OF THE OZARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
PERSONS ON OR NEAR LAKE OF THE OZARKS...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. SEVERE THUNDERSTORMS POSE A
VARIETY OF LIFE THREATENING HAZARDS TO BOATERS INCLUDING STRONG
WINDS...VERY CHOPPY WATERS...HAIL...DEADLY CLOUD TO GROUND
LIGHTNING...AND POTENTIALLY BLINDING RAINS. DON'T BE CAUGHT OUT ON
THE WATER IN A SEVERE THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK
SAFE HARBOR.
&&
LAT...LON 3807 9255 3806 9255 3805 9253 3802 9251
3802 9244 3783 9248 3782 9250 3785 9260
3790 9263 3789 9275 3793 9289 3813 9283
TIME...MOT...LOC 1950Z 280DEG 8KT 3803 9279
WIND...HAIL 60MPH 1.00IN
$$
HATCH2 follow-up statements
606
WWUS53 KSGF 032008
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 PM CDT SUN JUL 3 2011
MOC029-032045-
/O.CON.KSGF.SV.W.0368.000000T0000Z-110703T2045Z/
CAMDEN MO-
308 PM CDT SUN JUL 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR EASTERN CAMDEN COUNTY...
AT 304 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
NEAR LINN CREEK...OR NEAR CAMDENTON...MOVING EAST AT 15 MPH. THIS
STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
LOCATIONS IMPACTED INCLUDE CAMDENTON.
OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS STATE PARK
AND LAKE OF THE OZARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
PERSONS ON OR NEAR LAKE OF THE OZARKS...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. SEVERE THUNDERSTORMS POSE A
VARIETY OF LIFE THREATENING HAZARDS TO BOATERS INCLUDING STRONG
WINDS...VERY CHOPPY WATERS...HAIL...DEADLY CLOUD TO GROUND
LIGHTNING...AND POTENTIALLY BLINDING RAINS. DON'T BE CAUGHT OUT ON
THE WATER IN A SEVERE THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK
SAFE HARBOR.
&&
LAT...LON 3807 9257 3805 9253 3802 9251 3802 9244
3783 9248 3782 9251 3785 9260 3790 9263
3789 9276 3792 9282 3812 9281
TIME...MOT...LOC 2008Z 279DEG 15KT 3802 9269
WIND...HAIL <50MPH 1.00IN
$$
HATCH823
WWUS53 KSGF 032026
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
326 PM CDT SUN JUL 3 2011
MOC029-032045-
/O.CON.KSGF.SV.W.0368.000000T0000Z-110703T2045Z/
CAMDEN MO-
326 PM CDT SUN JUL 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN CAMDEN COUNTY...
AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK A SEVERE THUNDERSTORM NEAR WET GLAIZE...OR 12 MILES EAST OF
CAMDENTON...MOVING EAST AT 10 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL.
LOCATIONS IMPACTED INCLUDE FREEDOM...MONTREAL AND WET GLAIZE.
OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS STATE PARK
AND LAKE OF THE OZARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AT 300 PM...GOLF BALL HAIL WAS REPORTED WITH THIS STORM IN CAMDENTON.
SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.
&&
LAT...LON 3807 9257 3805 9253 3802 9251 3802 9244
3783 9248 3782 9251 3785 9260 3790 9263
3790 9270 3809 9268
TIME...MOT...LOC 2026Z 270DEG 11KT 3795 9253
WIND...HAIL <50MPH 1.00IN
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:04 PM CDT, 46 minutes earlier.
Area forecast discussion, Jul 3, 2:04 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 204 PM CDT SUN JUL 3 2011 .DISCUSSION... /ISSUED 130 PM CDT SUN JUL 3 2011/ A WEAK FRONT STALLED OVER CNTRL MO/EAST CNTRL KS...AND HAS BECOME REINFORCED BY RAIN COOLED AIR TO SOME EXTENT. THIS HAS KEPT MOST OF THE FCST AREA IN THE HOT/MUGGY AIR. TEMPERATURES ARE AGAIN APPROACHING 100 DEG F AT KJLN AND ARE IN THE LOW/MID 90S ELSEWHERE. LIKE YESTERDAY LOWER DEW POINTS ARE KEEPING HEAT INDEX VALUES FROM GETTING WAY OUT OF HAND...GENERALLY IN THE MID/UPPER 90S AT AIRPORT SITES AT 1 PM. CLOUD COVER AND CUMULUS DEVELOPMENT IS NOW HELPING TO SLOW THE UPWARD DIURNAL TEMPERATURE TREND...BUT MOST AREAS SHOULD SEE 100 TO 105 DEG F HEAT INDEX VALUES BY LATE THIS AFTERNOON. A SHORTWAVE OVER EASTERN NEB/EASTERN KS WITH CONVECTIVE CLUSTER AHEAD OF IT OVER NORTHERN/CENTRAL MO WILL SHIFT E-SE THIS AFTERNOON/TONIGHT. LOW LEVEL BOUNDARIES SOUTH OF THE CONVECTION INTO WESTERN MO MAY SERVED AS A TRIGGER FOR CONVECTION THIS AFTERNOON. STRONG/SEVERE CONVECTION HAS SKIRTED THE FAR NORTHERN CWFA WITH THIS FEATURE...BUT WITH CONVECTIVE TEMPERATURE BEING REACHED...MAY SEE DEVELOPMENT ALONG THIS BOUNDARY SHORTLY. ELSEWHERE...ISOLD PULSE STORMS ARE AGAIN UNDERWAY OVER THE MO OZARKS. GIVEN THE STRONG INSTABILITY WITH RUC PROGGED SOUNDINGS INDICATING 3000 J/KG MLCAPES AND WITH SOME MID LEVEL DRY AIR (20-25 DEG K THETA-E DIFFERENTIAL SFC-700/500MB)...HAIL/WIND WILL BE THE MAIN STORM THREATS THROUGH THIS EVENING. THE SHORTWAVE IS PROGGED TO MOVE SLOWLY SOUTHEAST TO THE BOOTHEAL REGION BY 05/0000Z...SO OVERNIGHT CONVECTION NEAR OR JUST NORTH- EAST OF THE CWFA WILL BE POSSIBLE THROUGH TONIGHT WHERE LOW LEVEL CONVERGENCE IS MAXIMIZED. HAVE HIGHEST POPS OVER CNTRL MO TO COVER THIS. ONCE THE SHORTWAVE MOVES E-SE OF THE REGION...WE MAY GET A BREAK IN THE CONVECTION TUE-TUE EVENING. BUT WITH MORE ABUNDANT SUNSHINE...PROGGED HEAT INDEX VALUES REACH THE 100-105 DEG F TUE AFTERNOON. WITH THE MAIN UPPER RIDGE AXIS OVER THE WESTERN CONUS...ANOTHER SHORTWAVE AND ASSOCIATED SFC FRONT WILL MOVE THROUGH THE REGION WED-WED NIGHT WITH ADDITIONAL CHANCES FOR TSTMS. AFTER THAT...SOME NIGHTTIME CONVECTION MAY AFFECT AREAS NORTH OF THE FRONT...GENERALLY FAVORING THE SW AND SOUTHERN CWFA DEPENDING ON WHERE THE BAROCLINIC ZONE SETS UP. IN LATER PERIODS...BOTH THE GFS AND ECMWF INDICATE THE UPPER RIDGE BUILDING BACK TO THE NORTHEAST INTO THE AREA BY NEXT WEEKEND. DSA && .AVIATION... FOR THE 18Z TAFS...A COLD/STATIONARY FRONT ACROSS CENTRAL MISSOURI WILL CONTINUE TO ACT AS A FOCUS FOR STORM DEVELOPMENT THROUGH FORECAST PERIOD. THERE WILL BE THE POTENTIAL FOR ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON AND INTO THE 4TH OF JULY. DESPITE THE FRONT...CURRENT THINKING IS THAT COVERAGE WILL NOT BE SUFFICIENT FOR PREDOMINANT CONVECTION IN THE TAFS AND HAVE USED VCTS OR CB INSTEAD. VFR CONDITIONS WILL BE PREDOMINANT AS A RESULT...EXCEPT IF THUNDERSTORMS DO IMPACT TERMINALS. WILL MONITOR AND UPDATE AS NEEDED IN THE EVENT STORMS DO IMPACT AREA AERODROMES. HATCH && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 3, 12:59 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1259 PM CDT SUN JUL 3 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1259 PM CDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. LIMITED RISK FOR LIGHTNING. LIMITED RISK FOR LARGE HAIL. LIMITED RISK FOR DAMAGING THUNDERSTORM WIND. ELEVATED RISK FOR EXTREME HEAT. DISCUSSION... A FRONT HAS STALLED OVER CENTRAL MISSOURI TODAY WITH SIGNIFICANTLY COOLER AIR REMAINING NORTH OF THE REGION. HEAT AND HUMIDITY WILL COMBINE TO PRODUCE AFTERNOON HEAT INDEX VALUES OF 100 TO 105 IN MANY AREAS. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OZARKS THIS AFTERNOON AND EVENING. STRONG INSTABILITY WILL ALLOW A FEW STRONG TO SEVERE STORMS TO DEVELOP WITH LARGE HAIL AND DAMAGING WINDS THE MAIN POTENTIAL STORM THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...A FEW STRONG TO SEVERE...WILL BE POSSIBLE AGAIN MONDAY. ANOTHER FRONT MOVING SOUTH THROUGH THE REGION WILL BRING ADDITIONAL THUNDERSTORM CHANCES WEDNESDAY AND THURSDAY. NEAR OR ABOVE NORMAL TEMPERATURES CAN BE EXPECTED FOR THE UPCOMING WEEK. HEAT INDEX VALUES ARE EXPECTED TO REACH 100 TO 105 TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... LOCALIZED SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, Jul 3, 10:04 AM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1004 AM CDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 6 NW ROGERSVILLE 37.18N 93.12W
07/02/2011 E0.88 INCH GREENE MO PUBLIC
0708 PM HAIL HARWOOD 37.96N 94.15W
07/02/2011 E0.88 INCH VERNON MO EMERGENCY MNGR
0710 PM HAIL 1 N HARPER 38.08N 93.52W
07/02/2011 E1.00 INCH ST. CLAIR MO EMERGENCY MNGR
0730 PM HAIL 2 S SCHELL CITY 37.99N 94.12W
07/02/2011 E1.25 INCH VERNON MO EMERGENCY MNGR
SEVERAL TREES DOWN ON HIGHWAY AA. REPORT OF QUARTER TO
HALF DOLLAR SIZED HAIL
0803 PM HAIL S CEDAR SPRINGS 37.87N 93.89W
07/02/2011 E1.00 INCH CEDAR MO EMERGENCY MNGR
0828 PM HAIL 2 N HARWOOD 37.99N 94.15W
07/02/2011 E1.00 INCH VERNON MO LAW ENFORCEMENT
QUARTER SIZE HAIL COVERING THE GROUND.
&&
DSASpecial weather statement, Jul 3, 1:33 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
133 PM CDT SUN JUL 3 2011
MOZ056-031900-
MORGAN MO-
133 PM CDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN COUNTY UNTIL 200
PM CDT...
AT 128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF FLORENCE...OR 10 MILES SOUTHEAST
OF SEDALIA...MOVING EAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL GENERALLY REMAIN OVER RURAL AREAS OF NORTHERN MORGAN
COUNTY.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3869 9284 3868 9283 3860 9283 3853 9274
3852 9275 3849 9307 3868 9307 3870 9305
TIME...MOT...LOC 1833Z 258DEG 16KT 3859 9308
HATCHSpecial weather statement, Jul 3, 2:05 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 PM CDT SUN JUL 3 2011
MOZ056-031930-
MORGAN MO-
205 PM CDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN COUNTY UNTIL 230
PM CDT...
AT 202 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FLORENCE...OR 9 MILES SOUTHWEST OF TIPTON...
MOVING EAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL GENERALLY REMAIN OVER RURAL AREAS OF NORTHERN MORGAN
COUNTY.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3868 9283 3860 9283 3845 9264 3844 9264
3850 9300 3869 9298 3869 9284
TIME...MOT...LOC 1905Z 274DEG 16KT 3859 9291
HATCHSpecial weather statement, Jul 3, 2:12 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
212 PM CDT SUN JUL 3 2011
MOZ090-091-031945-
GREENE MO-WEBSTER MO-
212 PM CDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GREENE AND WEST CENTRAL
WEBSTER COUNTIES UNTIL 245 PM CDT...
AT 207 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STRAFFORD...MOVING NORTHEAST AT 15 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE MARSHFIELD...ROGERSVILLE...SOUTHEASTERN
SPRINGFIELD AND STRAFFORD.
INTERSTATE 44 BETWEEN MILE MARKERS 83 AND 100 WILL ALSO BE IMPACTED
BY THIS STORM.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3714 9325 3742 9314 3741 9308 3742 9307
3736 9283 3709 9308
TIME...MOT...LOC 1912Z 217DEG 14KT 3727 9310
HATCHSpecial weather statement, Jul 3, 2:38 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
238 PM CDT SUN JUL 3 2011
MOZ069-032015-
CAMDEN MO-
238 PM CDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CAMDEN COUNTY UNTIL 315
PM CDT...
AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ROACH...OR 5 MILES NORTHWEST OF CAMDENTON...
MOVING EAST AT 10 MPH. PENNY SIZE HAIL...AND WINDS AROUND 45 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE CAMDENTON AND OSAGE BEACH.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS STATE PARK AND LAKE OF THE OZARKS.
PERSONS ON OR NEAR LAKE OF TEH OZARKS...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF
LIFE THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY
CHOPPY WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND
POTENTIALLY BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A
THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.
LAT...LON 3817 9264 3817 9260 3813 9259 3811 9260
3809 9258 3795 9253 3796 9292 3810 9293
3818 9264
TIME...MOT...LOC 1938Z 261DEG 9KT 3804 9283
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:07 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 35 min |
| Jul 2, 7:14 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 35 min |
| Jul 2, 7:44 PM CDT | Special Weather Statement | SGF | Cedar | 31 min |
| Jul 2, 8:04 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 41 min |
| Jul 2, 8:20 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 55 min |
| Jul 3, 1:33 PM CDT | Special Weather Statement | SGF | Morgan | 27 min |
| Jul 3, 2:05 PM CDT | Special Weather Statement | SGF | Morgan | 25 min |
| Jul 3, 2:12 PM CDT | Special Weather Statement | SGF | Webster | 33 min |
| Jul 3, 2:38 PM CDT | Special Weather Statement | SGF | Camden | 37 min |
| Jul 3, 2:52 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 32 min |
| Jul 3, 2:54 PM CDT | Areal Flood Advisory | SGF | Greene, Webster | 2 hr |
| Jul 3, 3:31 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 44 min |
| Jul 3, 3:36 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 39 min |
| Jul 3, 3:37 PM CDT | Areal Flood Advisory | SGF | Greene | 97 min |
| Jul 3, 3:39 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 28 min |
| Jul 3, 3:41 PM CDT | Special Weather Statement | SGF | Laclede | 34 min |
| Jul 3, 3:50 PM CDT | Special Weather Statement | SGF | Maries | 25 min |
| Jul 3, 4:05 PM CDT | Special Weather Statement | SGF | Pulaski | 25 min |
| Jul 3, 4:37 PM CDT | Special Weather Statement | SGF | Phelps | 38 min |
| Jul 3, 5:08 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 27 min |
| Jul 3, 5:48 PM CDT | Special Weather Statement | SGF | Vernon | 27 min |
| Jul 3, 6:00 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 30 min |
| Jul 3, 6:04 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 56 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.